RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Povolotskii, Aleksandr Markovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 1

Number of views:
This page:146
Abstract pages:610
Full texts:114
References:35
E-mail:

http://www.mathnet.ru/eng/person69172
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2011
1. A. M. Povolotskii, V. B. Priezzhev, “Multiparticle space–time transitions in the totally asymmetric simple exclusion process”, TMF, 169:1 (2011),  167–175  mathnet  mathscinet; Theoret. and Math. Phys., 169:1 (2011), 1507–1514  isi  scopus

2018
2. V. L. Aksenov, I. G. Brankov, V. A. Zagrebnov, E. A. Ivanov, D. I. Kazakov, S. K. Nechaev, N. M. Plakida, A. M. Povolotskii, V. P. Spiridonov, P. Eksner, “Viacheslav Borisovich Priezzhev (06.09.1944 – 31.12.2017)”, TMF, 194:3 (2018),  383–384  mathnet  elib; Theoret. and Math. Phys., 194:3 (2018), 329–330  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020